Translator Disclaimer
May 2008 The LIL for canonical U-statistics
Radosław Adamczak, Rafał Latała
Ann. Probab. 36(3): 1023-1058 (May 2008). DOI: 10.1214/07-AOP351

Abstract

We give necessary and sufficient conditions for the (bounded) law of the iterated logarithm for canonical U-statistics of arbitrary order d, extending the previously known results for d=2. The nasc’s are expressed as growth conditions on a parameterized family of norms associated with the U-statistics kernel.

Citation

Download Citation

Radosław Adamczak. Rafał Latała. "The LIL for canonical U-statistics." Ann. Probab. 36 (3) 1023 - 1058, May 2008. https://doi.org/10.1214/07-AOP351

Information

Published: May 2008
First available in Project Euclid: 9 April 2008

zbMATH: 1144.60015
MathSciNet: MR2408582
Digital Object Identifier: 10.1214/07-AOP351

Subjects:
Primary: 60E15

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.36 • No. 3 • May 2008
Back to Top